English  |  正體中文  |  简体中文  |  Items with full text/Total items : 26988/38789
Visitors : 2344583      Online Users : 38
RC Version 4.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Adv. Search
LoginUploadHelpAboutAdminister

Please use this identifier to cite or link to this item: http://ntour.ntou.edu.tw:8080/ir/handle/987654321/24292

Title: Dual Boundary Integral Equations for Helmholtz equation at a Corner Using Contour Approach around Singularity
Authors: I-Lin Chen;Ming-Te Liang;Shyh-Rong Kuo;Jeng-Tzong Chen
Contributors: NTOU:Department of Harbor and River Engineering
國立臺灣海洋大學:河海工程學系
Keywords: dual boundary element method;corner;limiting process;regularized method
Date: 2001
Issue Date: 2011-10-20T08:11:07Z
Publisher: Journal of Marine Science and Technology
Abstract: abstract:A dual integral formulation for the Helmholtz equation problem at a corner is derived by means of the contour approach around the singularity. It is discovered that employing the contour approach the jump term comes half and half from the free terms in the L and M kernel integrations, respectively, which differs from the limiting process from an interior point to a boundary point where the jump term is descended from the L kernel only. Thus, the definition of the Hadamard principal value for hypersingular integration at the collocation point of a corner is extended to a generalized sense for both the tangent and normal derivative of double layer potentials as compared to the conventional definition. The free terms of the six kernel functions in the dual integral equations for the Helmholtz equation at a corner have been examined. The kernel functions of the Helmholtz equation are quite different from those of the Laplace equation while the free terms of the Helmholtz equation are the same as those of the Laplace equation. It is worth to point out that the Laplace equation is a special case of the Helmholtz equation when the wave number approaches zero.
Relation: 9(1), pp.53-63
URI: http://ntour.ntou.edu.tw/handle/987654321/24292
Appears in Collections:[河海工程學系] 期刊論文

Files in This Item:

File Description SizeFormat
index.html0KbHTML193View/Open


All items in NTOUR are protected by copyright, with all rights reserved.

 


著作權政策宣告: 本網站之內容為國立臺灣海洋大學所收錄之機構典藏,無償提供學術研究與公眾教育等公益性使用,請合理使用本網站之內容,以尊重著作權人之權益。
網站維護: 海大圖資處 圖書系統組
DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback